MathSciNet Relay Station
MathSciNet bibliographic data
MR2169958 85A30 (76W05)
Brandenburg, Axel; Subramanian, Kandaswamy Astrophysical magnetic fields and nonlinear dynamo theory. Phys. Rep. 417 (2005), no. 1-4, 1–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement